EconPapers    
Economics at your fingertips  
 

Monte Carlo pathwise sensitivities for barrier options

Thomas Gerstner, Bastian Harrach and Daniel Roth

Journal of Computational Finance

Abstract: The Monte Carlo pathwise sensitivities approach is well established for smooth payoff functions. In this work, we present a new Monte Carlo algorithm that is able to calculate the pathwise sensitivities for discontinuous payoff functions. Our main tool is to combine the one-step survival idea of Glasserman and Staum with the stable differentiation approach of Alm, Harrach, Harrach and Keller. As an application, we use the derived results for a five-dimensional calibration of a contingent convertible bond, which we model with different types of discretely monitored barrier options with time-dependent barrier levels.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... -for-barrier-options (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:7533966

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ0:7533966